# SDR CX7A194J0356

- Difficulty date: December 28, 2003
- Submitted: December 28, 2003
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 25,546 hours, 29,367 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Activated
- Location: Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAILPIPE HOT LIGHT ILLUMINATING ON LT SIDE.
